# SDR 2007UALA04767

- Difficulty date: November 20, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 29,063 hours, 10,539 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE TO AFT FUSELAGE.  FUSELAGE DAMAGED AT APPROX FRAME 57 BTWN STRINGERS 40-42 LT.  SUPPLEMENTAL DATA UPDATE CAUSE:  BELT LOADER CONTACTING LOWER SKIN UNDER FRAME 57.  PERFORMED MAJOR REPAIR OF SKIN UNDER FRAME 57, BETWEEN STRINGERS 40-42 LT.
